# SDR F3LA2018090500422

- Difficulty date: September 3, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N716FR
- Make and model: Airbus A321-211
- Aircraft serial: 7524
- Aircraft time: 6,235 hours, 2,570 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FLIGHT ATTENDANTS SMELL WET SOCK ODOR IN AIRCRAFT AT THE GATE MID CABIN. MAINTENANCE OPERATED A/C PACKS NO ODORS FOUND. SUPSPECT SOUR SMELL FROM TRASH CONTAINERS REF TSM 05-50-00-810-831-A. AIRCRAFT RETURNED TO SERVICE.
